Return to results
Journal articles (2018), Annals of Statistics, 46 (5), pp. 1837-1875

Variable selection with Hamming loss

BUTUCEA Cristina, NDAOUD Mohamed , STEPANOVA Natalia, TSYBAKOV Alexandre B.

We derive nonasymptotic bounds for the minimax risk of variable selection under expected Hamming loss in the Gaussian mean model. Link to the article

BUTUCEA, C., NDAOUD, M., STEPANOVA, N. and TSYBAKOV, A.B. (2018). Variable selection with Hamming loss. Annals of Statistics, 46(5), pp. 1837-1875.